# SDR CALA9700212

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AROUND NUTPLATE HOLES BETWEEN STA 312 AND 328 TO THE LEFT OF BL 0 AND TO THE RIGHT OF BL 0.  THE FLOORBEAM SECTIONS WERE REMOVED, NEW FLOORBEAM SECTIONS WERE FABRICATED AND INSTALLED IAW ECRA 5310-03413 AND BOEING DRAWING 65-46812 AND 65-45834.
